Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Imipramine.. damn hypotension SLS

Posted by mav27 on February 21, 2009, at 23:29:11

In reply to Re: Imipramine.. damn hypotension mav27, posted by SLS on February 21, 2009, at 6:16:16

Just wondering if you can help me interprate what this means, i was looking up info on noradrenaline and came across thins.

Noradrenaline

CARDIOVASCULAR EFFECTS

The major difference between noradrenaline and adrenaline is that the a- stimulating effects of noradrenaline are clinically apparent at lower doses of the drug, producing pronounced arteriolar vasoconstriction and an increase in SVR. Renal, hepatic and cerebral blood flow are all reduced. Normally this results in a reflex bradycardia and CO may be reduced

So to start with it mentions it being a vasconstrictor as we know it to be which should increase my BP instead of lowering it i assume. But what about the second half of the paragraph... could that have anything to do with my problem?

http://www.usyd.edu.au/anaes/lectures/pforrest/Vasopressor%20lecture%20-Part%201.htm

> > Iam serously getting sick of this problem.. every med i've tried that has actually had good results also causes such severe hypotension that it makes it hard to stay standing up for long. First it was nardil and parnate.. they made me faint. Went on to prozac and it lowered my blood pressure and also made me agitated so i switched to imipramine and it works but it is also making my blood pressure drop and my pule is so weak i can't feel it when im standing (my blood pressure monitor also can't get a ready on rate or pressure when im standing)
> >
> > Normal pressure for me is 140/90 Pulse around 87
> > Now its at laying 138/86 pulse of 52
> > sitting : 117/87 pulse 113
> > and standing, if im really quick to take it: 85/67 pulse 133.
> >
> > Ive now been on every AD available in australia.. any that show promise also causes hypotension and it's a total pain and all the doctors and pdocs including the hospital say there is nothing i can do but go off the med.
> >
> > oh well enough ranting.. time to lay back down so the tinitus can stop.
>
>
> I hope it dissipates over time.
>
>
> - Scott


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mav27 thread:881438
URL: http://www.dr-bob.org/babble/20090213/msgs/881616.html